Maxigesic 12 Tablets

Maxigesic Double Action is a patented combination of Paracetamol (500mg) and Ibuprofen (150mg) in a single tablet.
$ 9 .89
In Stock

free-click-collectClick and Collect

Click & Collect Click & Collect is now available ! More stores will continue to be added, so keep an eye out when selecting a pick - up store for new locations close to you. Learn More

Change Store
Always read the label and follow the directions for use. Incorrect use could be harmful.
Maxigesic is used for temporary relief of pain associated with: headache, toothache, arthritis, rheumatic pain, migraine headache, dental procedures, tennis elbow, aches and pain associated with cold and flu, tension headache, backache, period pain, sinus pain, sore throat, muscular pain. It also reduces fever and the discomfort associated with fever.
Each tablet of MAXIGESIC contains Ibuprofen 150mg and Paracetamol 500mg. Also contains maize starch.
Adults and children over 12 years: Take one to two tablets with a large glass of water. Repeat dose every six hours as required, up to a maximum of 8 tablets in 24 hours. MAXIGESIC is not recommended for children under 12. Keep to the recommended dose. Do not take this medicine for more than a few days at a time for adults, or more than 48 hours at a time for children and adolescents aged 12-18 years, unless advised to by a doctor. Do not exceed the recommended dose. Excessive use can be harmful.
Do not take Maxigesic: - If you have a stomach ulcer or other stomach disorders - If you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines - If you are pregnant or breastfeeding - If you have impaired kidney function, impaired liver function or heart problems - If you are a heavy drinker. Unless a doctor has told you, do not take Maxigesic: - With other medicines you are taking regularly - With other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines - If you have asthma - If you are aged 65 or over - If you have bleeding or vision problems This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. If an overdose is taken or suspected, ring the poisons Information Centre, or go to the hospital straight away. If you get an allergic reaction, stop taking and see your doctor immediately.